I was diagnosed with Generalized Anxiety Disorder and I was on 15 mg for about 5-6 months, and that helped tremendously. Then I started to skip my doses sometimes i took them every other day, and some days not at all. That was not a good idea! I had a panic attack about 2 months as soon as I started to skip and that brought back all my anxiety. (Lexapro stopped my panic attacks) I started to take my Lexapro (15 mg) everyday now. It has just reached 1 week and my anxiety has gotten worse. I’m experiencing insomnia, depersonalization/derealization, crazy thoughts, unusual dreams, basically all the common anxiety symptoms. Is this normal?
Hi, Coutinho! All the symptoms you're describing are ALSO potentially side effects of initiating antidepressant/anxiolytic therapy. If that's what your'e feeling now they should resolve very quickly.
And no more missing doses ~ stick with the game plan. :-)
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Mar 2014 • 1 answer
Updated 21 Oct 2014 • 1 answer
Updated 13 days ago • 6 answers
Updated 12 Apr 2018 • 1 answer
Updated 22 Apr 2018 • 3 answers